Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 32, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Oct 28, 2017, 4:08 AM EDT. It took effect at Oct 28, 2017, 2:30 PM EDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2017, 4:08 AM EDT (08:08 UTC)
- In effect from
- Oct 28, 2017, 2:30 PM EDT
- Expired
- Oct 30, 2017, 5:00 AM EDT
- In force
- 39 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
754 WHUS72 KTAE 280808 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 AM EDT SAT OCT 28 2017 ...HAZARDOUS MARINE CONDITIONS TO BEGIN BEHIND A COLD FRONT THIS EVENING... GMZ750-770-281600- /O.NEW.KTAE.SC.Y.0032.171029T0000Z-171030T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 408 AM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-281600- /O.NEW.KTAE.SC.Y.0032.171029T0600Z-171030T0600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 408 AM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 2 AM EDT MONDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
573 WHUS72 KTAE 281429 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1029 AM EDT SAT OCT 28 2017 ...HAZARDOUS MARINE CONDITIONS TO BEGIN BEHIND A COLD FRONT THIS EVENING... GMZ750-770-282030- /O.CON.KTAE.SC.Y.0032.171029T0000Z-171030T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1029 AM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-282030- /O.CON.KTAE.SC.Y.0032.171029T0600Z-171030T0600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1029 AM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO 2 AM EDT MONDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET ACROSS OFFSHORE WATERS WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
075 WHUS72 KTAE 281830 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE FOR HIGH WINDS AND SEAS... GMZ730-750-755-765-770-775-290230- /O.EXT.KTAE.SC.Y.0032.171028T1830Z-171030T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 230 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET OFFSHORE...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
678 WHUS72 KTAE 290121 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 921 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE FOR HIGH WINDS AND SEAS... GMZ730-750-755-765-770-775-290830- /O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 921 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET OFFSHORE...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
057 WHUS72 KTAE 290730 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 AM EDT SUN OCT 29 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH LATE TONIGHT... GMZ730-750-755-765-770-775-291600- /O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 330 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET OFFSHORE...4 TO 6 FEET ACROSS COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
254 WHUS72 KTAE 291459 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1059 AM EDT SUN OCT 29 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ730-750-755-765-770-775-292000- /O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1059 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
944 WHUS72 KTAE 291929 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT SUN OCT 29 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ730-750-755-765-770-775-300300- /O.CON.KTAE.SC.Y.0032.000000T0000Z-171030T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 329 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
393 WHUS72 KTAE 300125 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 925 PM EDT SUN OCT 29 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH EARLY MONDAY MORNING FOR THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ730-750-755-765-770-775-300900- /O.EXT.KTAE.SC.Y.0032.000000T0000Z-171030T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 925 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 3:49 AM EDT, 19 minutes earlier.
Area forecast discussion, Oct 28, 3:49 AM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 349 AM EDT Sat Oct 28 2017 .NEAR TERM [Through Today]... The cold front and associated pre-frontal showers and thunderstorms continue to push eastward at this hour, with the latest surface analysis placing the front across northwestern Alabama and into far southeastern Mississippi. A band of showers and weak thunderstorms currently proceed the front across the western Florida Panhandle, with this activity expected to move across the tri-state region through the morning hours. Given meager pre-frontal instability, poor moisture content through the column, and the majority of upper level support located well off to the northwest, any convection along and ahead of the surface front will generally remain on the weak side, posing a low threat for any damaging winds or flooding rains today. Average rainfall totals today are expected to remain below 1 inch area-wide, though isolated amounts exceeding the 1 inch mark are not completely out of the question, particularly along the coast where moisture is most prevalent through the column. Given the current progression of this activity, expect high temperatures today to be lower across the western half of the region, as extensive cloud cover and rainfall will inhibit daytime heating. Highs in this area will likely range from the upper 60s to low 70s. The eastern half of the area will likely remain removed from mostly cloudy skies and shower activity long enough to warm into the mid to upper 70s, with some locations approaching the 80 degree mark in the far eastern Big Bend and along the I-75 corridor. .SHORT TERM [Tonight Through Monday]... The northern stream trough will continue to amplify into the Southeast through tonight, with the cold front exiting the southeast Big Bend after midnight. Cold air advection will force lows into the upper 30s across parts of southeast Alabama, extreme western Georgia, and the western Florida panhandle. Lows will be a bit warmer further to the east, with middle 40s expected along a line from Panama City through Valdosta, and near 50 degrees in the southeast Big Bend. The anomalous trough will bring with it an anomalously cold pool of air in the lower levels. Afternoon mixing will tap into this pocket of cold air and result in high temperatures on Sunday in the upper 50s across Alabama and Georgia, and right around 60 degrees in north Florida. Breezy conditions will make it feel a few degrees cooler as well. The coldest night with this frontal passage will be Sunday night when overnight lows will fall into the upper 30s everywhere, with pockets of middle 30s expected as well. Where lows fall into the middle 30s, patchy frost is expected to develop. A frost advisory could be necessary as we near Sunday night and a more specific threat area can be nailed down. The trough will begin to lift out of the Southeast on Monday, resulting in afternoon highs climbing into the middle and possibly upper 60s. .LONG TERM [Monday Night Through Saturday]... A much more zonal upper-level pattern will prevail through the extended range, with shortwaves moving east through the Deep South. These shortwaves are not expected to result in rain chances as deep layer dry air will prevail through at least mid-week. A shortwave moving into the Southeast late in the week could finally pair up with some moisture and result in a slight increase in PoPs locally. In general, high and low temperatures will gradually increase to seasonable norms through the week. && .AVIATION [Through 06Z Sunday]... Reduced CIGS, SHRA, and iso TS continue to approach the region from the west at this hour and will spread from west to east through the period. MVFR to IFR conditions will be possible as SHRA spreads eastward through the morning and into the afternoon hours, with winds shifting from south to west-northwest with the passage of the cold front. CIG restrictions are expected to linger post front, with winds generally around 10kts through the period. && .MARINE... Advisory conditions are expected to begin this evening in the wake of a cold front. Advisory conditions should come to an end by Sunday night, with Cautionary conditions tapering off on Monday. Thereafter, winds and seas will remain below Cautionary levels through the week. && .FIRE WEATHER... Dispersions are expected to be elevated along the advancing cold front this afternoon, as pre-frontal transport winds increase this morning. Chances for wetting rains will persist through this evening before clearing. Behind the front, drier conditions will settle into the region once again, with RH's potentially approaching critical values on Monday. && .HYDROLOGY... Average rainfall amounts of an inch or so should be expected across the western Panhandle and parts of southeast Alabama this morning. QPF amounts will gradually decrease as the front catches up with the leading convection and the system becomes more progressive later today. Most of the region will get less than a half of an inch of rain, with up to an inch possible in the Big Bend. After today's front, no rain is expected through next week and flooding is not expected. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 77 44 60 36 67 / 80 60 0 0 0 Panama City 74 47 61 44 66 / 70 20 0 0 0 Dothan 68 38 57 35 65 / 80 10 0 0 0 Albany 75 41 57 37 65 / 80 50 0 0 0 Valdosta 82 44 59 37 65 / 40 50 0 0 0 Cross City 82 50 62 36 67 / 10 40 0 0 0 Apalachicola 80 47 62 43 66 / 80 50 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Pullin SHORT TERM...Harrigan LONG TERM...Harrigan AVIATION...Pullin MARINE...Harrigan FIRE WEATHER...Pullin HYDROLOGY...Harrigan
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 11:51 AM EDT | Rip Current Statement | TAE | Walton | 8 hr |
| Oct 28, 5:32 PM EDT | Special Weather Statement | TAE | Terrell | 43 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.